Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Metoprol Causes Drop In The Heart Beat With Dizziness?

I am a 57 years old on heavy bp medications ie Metoprol 50 mg twice daily, Acropol 20 mg twice daily, Adalat 20 mg once daily, Aspirin, Crestel 10 mg, 5 mg Folic acid, Hydrochlorothize waterpill 12.5 mg thyroid pil, eltroxixin 2.5 gms. My heart beat drops to 47. Is this dangerous level. I do feel dizzy.
Mon, 14 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Yes, this heart rate is too low, and is likely at least partly responsible for your dizziness. I would recommend stopping this medication until you can contact your doctor and get further instruction. In the meantime, please be careful when getting up from sitting or laying down and walking, to make sure you do not faint or fall down.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Aaron Branch, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Aspirin


Loading Online Doctors....
Can Metoprol Causes Drop In The Heart Beat With Dizziness?

Hello, Yes, this heart rate is too low, and is likely at least partly responsible for your dizziness. I would recommend stopping this medication until you can contact your doctor and get further instruction. In the meantime, please be careful when getting up from sitting or laying down and walking, to make sure you do not faint or fall down. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Aaron Branch, General & Family Physician